# SDR AWXA200200638

- Difficulty date: July 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,358 hours, 27,431 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 15 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION WIRES WERE FOUND BROKEN ON THE EMERGENCY ESCAPE PATH LIGHT SEAT ROW 15 L/H. MAINTENANCE REPAIRED BROKEN WIRES ON THE EMERGENCY ESCAPE PATH LIGHT SEAT ROW 15 L/H PER CHAP 20 SWPM, OPERATIONAL CHECK WAS GOOD.
